# SDR FDEA201011024234

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE TEAR STRAP INSP FOUND WITH DISBOND BETWEEN   FUSELAGE SKIN PANEL AND BONDED TEAR STRAP AT BS 1400 FROM STR 4L TO STR 10L. DISBOND BETWEEN SKIN PANEL AND TEAR STRAP AT BS 1400 FROM STR 4L TO STR 10L   REPAIRED IAW SRM 53-00-01, FIG. 201, REPAIR 12 REV 101. REPAIR IS CLASSIFIED AS MAJOR   IAW GMM 6-2-100.
